# SDR SWAA2021071580032

- Difficulty date: June 3, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 7; W.L. 164. ; / [01] CONFORMED -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE PER SRM 57-10-10-2R REPAIR 5; -1 REPLACEMENT ANGLE FABRICATED IN ACCORDANCE WITH SRM 57-10-10-2R REPAIR 5 REFER TO ATS BUILD RECORD ATSHFAB-101-353 JOB # 533544; -2 SPLICE ANGLE FABRICATED IN ACCORDANCE WITH SRM57-10-10-2R REPAIR 5 REFER TO ATS BUILD RECORD ATSHFAB-101-355 JOB # 539866; [02] CONFORMED -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE PER SRM 57-10-10-2R-5   -1 REPLACEMENT ANGLE FABRICATED IN ACCORDANCE WITH SRM 57-10-10-2R-5 REFER TO ATS BUILD RECORD ATSHFAB-101-353 JOB # 533544   -2 SPLICE ANGLE FABRICATED IN ACCORDANCE WITH SRM 57-10-10-2R-5 REFER TO ATS BUILD RECORD ATSHFAB-101-355 JOB # 539866; [03] INSTALLED EWIS PROTECTION ON REPAIR AREA PER AMM 20-60-07. REMOVED FASTENERS IN DAMAGE AREA PER SRM 51-40-02-0G-0.;[09] PERFORMED DVI AT REPAIR AREA BS 663 L.B.L 7 W.L 164 PER SRM 57-10-10-2R-5; [10] CERTIFIED STEP 9; [11] VERIFIED DVI OF THE REPAIR AREA AND UNDERLYING STRUCTURE BS 663 LBL 7 WL 164 PER SRM 57-10-10-2R-5. NO DAMAGE FOUND.; [12] LOCATED AND DRILLED REPAIR PARTS PER SRM 51-40-05-0G-0. APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS AND REPAIR AREA PER AMM 51-21-41-701 AND AMM 51-27-72-370-804. OK TO INSTALL; [13] CERTIFIED STEP 12; [15] INSTALLED REPAIR PARTS PER SRM 57-10-10-2R-5 AND SRM 51-40-02-0G-0; [16] CERTIFIED STEP 15; [17] VERIFIED REPAIR PART INSTALLATION PER SRM.
